# SDR AALA20091120SJU01

- Difficulty date: November 19, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 59,833 hours, 21,080 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0593910
- Condition: Overheated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE AND ELECTRICAL SMELL IN AFT GALLEY AREA.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED OVERHEATED LIGHT BALLAST IN AFT GALLEY AREA.
